# SDR 2022F00089

- Difficulty date: January 6, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: XAIMH
- Make and model: Boeing 737-9
- Aircraft serial: 43711
- Aircraft time: 1,629 hours, 909 cycles
- Engine: Cfmint LEAP1B28B1
- Engine time: 1,629 hours, 909 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: LEAP1B28B1
- Part serial: 603593
- Condition: None
- Location: Zone 400
- Part time: 1,629 hours, 909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A BIRD STRIKE ON LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED A BIRD STRIKE CONDITIONAL INSPECTION, DETECTING THE LEFT ENGINE BOOSTER WITH DAMAGES, THE LEFT ENGINE BOROSCOPE INSPECTION OF THE BOOSTER BLADES, VANES AND HPC BLADES WAS PERFORMED, THE DAMAGES SHOULD BE REPAIRED WITHIN NEXT 25 FH OR 10 FC, SO THE LEFT ENGINE OUTLET GUIDE VANE PLATFORMS OF THE 12 AND 3 HRS POSITION WERE REPLACED, TESTED CORRECT.
